Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

3 year old, fever reduces only when medicine is given. All test results negative. Advise?

My child is 3 years old. he is down with fever last 3 days and he is under medication.All the test results ( hepatytis, typhoid, malaria,) are negative. But the fever is fluctuating. Whenever the medicine is given the temprature reduces and increases later. His fever is between 99 degree to 102 degrees. Please advice. Is there anything to be worrying. Should we perform any more tests.
Asked On : Sat, 30 Mar 2013
Answers:  2 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Body has a circadian rhythm...
Most fevers will fluctuate...
Most tests normal, it maybe viral...
Generally, it takes four days to settle down.
Give the fever medicine (paracetamol?) - proper dose and timing, to enable symptomatic suppression, until the episode weras off...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 3 May 2013
I find this answer helpful
Pediatrician Dr. E Venkata Ramana's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

What about the results of CBP, CUE?

Are these reports are with in normal range?

If these are normal, then this illness is looking like a viral or a simple upper respiratory tract infection.

But typhoid fever can not be diagnosed by doing widal test in a 3 days fever and the widalk test has to be repeated after 5 days if the fever is still persisting.

Continue the medication as prescribed by your Pediatrcian.

Give plenty of oral fluids to maintain hydration.

Consult your Pediatrician if the fever is not coming down.

Hope I have answered your query.

Answered: Sat, 30 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor